# SDR CALA2025031902963

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 79,762 hours, 34,559 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE RETURNFWD CARGO DOOR FWD CAGO DOOR CONFIRM LOCKED AND CLOSE REF MEL5270 CE 5270CE APPROVED DDP ACOMPLIS DOOR CLOSED AND LOCK *DM* AVIATAR SHOWS "DOOR FWD CARGO" HITTING CONSISTANTLY EACH FLIGHT. REF TSM 52-31-00-810-801-A. ADDING PROX SWITCHES 28WV AND 30WV, IF NEEDED. ALSO REF  AWM 31-54-46- INSP WIRES TO PROX SWITCH FOR CONDITION. ALSO REF MX TIP 52-019. DURING TROUBLESHOOTING FOUND FRW CARGO DOOR THRESHOLD PROX SWITCH OUT OF ADJUSTMENT, ADJUSTED SWITCH AMM 52-71-00, OPS CHECK OK NO FAULT DOOR GREEN WHEN CLOSED TSM 32-31-00-810-877-A, OK FOR SERVICE
